Efficient algorithm for reduction by continued-fraction expansion about s = 0 and s = a

T. Nigel Lucas

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

An algorithm is given for model reduction by continued-fraction expansion about the origin and a general point. It is seen to be more efficient than the existing method and has the advantage of also generating biased models. An example illustrates its use.
Original languageEnglish
Pages (from-to)991–993
Number of pages3
JournalElectronics Letters
Volume19
Issue number23
DOIs
Publication statusPublished - 10 Nov 1983

Cite this